Read more


Tabcin EXTRA STRONG GEL CAPs

Flu and cough

PRESENTATION

30 Liqui Gels

About this item:

New gel caps formula with greater relief force against flu and cough.

Indications:
Pain reliever that relieves headaches, sore throats, general body aches and lowers nasal decongestant fever that helps restore free breathing, and relieves antihistamine nasal sinus congestion that decreases allergic reactions produced by the cold (tearing , sneezing and runny nose) cough suppressant that reduces the urge to cough and controls cough reflexes.

Tabcin ex fuerte gyt 60 liquig. a

FORMULA:

Active principles

Acetaminophen 325mg Phenylephrine Hydrochloride 5mg Chlorpheniramine Maleate 2mg Dextromethorphan Hydrobromide 10mg 325mg

DOSE: 

It is highly recommended:

Adults: take 2 capsules with water every 4 hours; not exceed 8 doses a day or as directed by the doctor. children under 12 years consult their doctor.
Contraindications:

Contraindications:

Consult your doctor if: you are pregnant or lactating; suffers from narrowing of the bladder neck; if symptoms do not improve or new ones appear; if the pain or fever lasts more than 3 days; or there are skin rashes, nausea, vomiting, nervousness, dizziness, or lack of sleep. in case of overdose. If drowsiness occurs do not drive a car or dangerous machines. It can cause sleepiness or irritability in children. prolonged use only under medical supervision. It can cause dizziness or hypotension in patients older than 60 years. prolonged use of acetaminophen, even in small doses, can lead to kidney and liver disorders. do not use for more than 7 consecutive days. if you have a persistent, chronic or excessive phlegm cough. if you have bronchitis, emphysema, asthma, prostate disease, high blood pressure, diabetes, glaucoma, arthritis, thyroid disease, liver or kidney failure, heart disease, or allergy to the ingredients in the formula.
Administration way: Oral


price/$28.99